Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Gall bladder removed. Having upper abdominal pain, elevated liver enzymes, throat tightness, pressure in head. Suggestions?

I had an episode three nights ago at work. Had terrible pain in my upper abdomen for about four hours. Almost identical pain to having a gall bladder attack but I had mine removed three yrs ago. Have elevated liver enzymes . Also have throat tightness at the base of my mech at collarbone. Been off and on for two months. Non stop for three days now. Feels like hands wrapped around my neck that sometimes causes pressure in my head.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding upper abdominal pain, elevated liver enzymes, throat tightness and pressure in head. You developed all these after removal of your gall bladder.

Your all these features indicating towards gastroesophageal reflux, but increase liver enzymes needs further evaluation for -

(a) Liver function test

(b) Liver scan.

I hope these investigations will disclose the fact that may be managed accordingly.

Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor